# SDR UALA2013032701975

- Difficulty date: March 24, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 73,080 hours, 12,996 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 358
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DOES NOT SHOW RETURNS.  WEATHER RADAR INOPERATIVE WITH SYSTEM CONTROL SWITCH IN R.  REPLACED RT WEATHER RADAR TRANSCEIVER, OP CHECKED GOOD.
